Just a quick note to say I read your comments about Effexor and I am going through w/d and have similar symptoms to you. It is a nightmare. I have a constant headache and feel my head has been stuffed ! are you having any pain ?, similar to flu aches but worse, I feel like I've been whacked on the back of the neck with a brick !
I was only taking 75mg at most, and to be honest I didn't always take the full dose anyway, I've been off it for 6 days now.
I'm also very emotional, I keep crying though it's not sadness, more just a release. Good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.